# SDR DALA2019120627080

- Difficulty date: November 27, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232
- Aircraft serial: 32222
- Aircraft time: 53,467 hours, 4,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7103, L/P 1378450) FLOOR PROX EMER LTS FOUND CRACKED AT EXTERIOR OF OFCR, OFAR AND GLY. CORRECTIVE ACTION: FLOOR PROX EMER LTS REMOVED AND REPLACED AND OPS TEST CARRIED OUT AS PER B777 AMM 33-51-05.
